# SDR SWAA2013092520487

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 34,565 hours, 20,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS UPPER CORNER WINDOW POST C-D CRACKED .700 INCHES IN LENGTH.  REPAIRED POST IAW EA.
